MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE
Model Number 66024008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during dressing treatment on (b)(6) 2021, the patient had skin itching, rash, no pain, no blisters and no pus on the second day after replacing the film.The dressing was replaced and disinfected with less irritating disinfectant.After cleaning the skin at the patch, it was applied locally with 5ml normal saline + 5mg dexamethasone injection.The symptoms disappeared for three consecutive days.
 
Additional Manufacturer Narrative
H3, h6: the device was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable causes may include application, removal, materials used within the dressing.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.The instructions for use contain comprehensive instructions on the safe operation and use of the device.The risk files mitigate the reported issue with no updates required.The clinical/medical evaluation concluded that based on the information provided it cannot be concluded that the events/clinical reactions were associated with the use of iv3000 product.This investigation is now complete, with no additional corrective actions deemed necessary.Smith and nephew will continue to monitor for adverse trends relating to this product range.

Brand Name
IV3000 1 HAND 10X12CM CTN 50
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13047751
Report Number8043484-2021-02027
Device Sequence Number3951821
Product Code KGX
UDI-Device Identifier05000223417406
UDI-Public05000223417406
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66024008
Device Catalogue Number4008
Device Lot Number20200801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale